# SDR Q2SA746006

- Difficulty date: April 6, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N746SA
- Make and model: Boeing 747206B
- Aircraft serial: 21111
- Aircraft time: 132,064 hours, 23,272 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856CC12
- Part serial: 174051
- Condition: Defective
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: J, A

## Discrepancy

ON DEPARTURE, CAPTAIN AND FIRST OFFICER'S ALTIMETER SPLIT 500 FEET, AIRSPEED SPLIT 30 KTS.  WHEN ALTERNATE STATIC SELECTED ON CAPTAIN'S SIDE, ALL INSTRUMENTS MATCHED UP.  DURING ILS FLIGHT, ALTITUDE SHOWED 1800 FEET AT 6.3 DME (SHOULD HAVE BEEN 1600 FEET).  REMOVED/REPLACED LOWER AUXILIARY PITOT TUBE IN ACCORDANCE WITH AMM 34-11-01.
